Low Testosterone


Q: My husband is a 51 year old Crohn's Disease patient (in remission for 11 years) who had an ileostomy after many (9) years of high-dose predisone treatment for his Crohn's. Over the last several years, he's noted a significant decrease in his libido, along with erectile dysfunction. Viagra aids somewhat with the erections, but he says the desire and sensitivity are no longer the same. Could the prednisone, which we know has caused a disintegration in his connective tissue, also have caused a low testosterone level, which would be causing these sexual issues? He's also depressed, and apprehensive about having the blood work done for low-T, in case that isn't it, and there would be one more thing that he's lost due to Crohn's.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am on Ramipril, Bisoprolol and aspirin, to help heart muscle recover after heart attack. Since taking these pills i...

Q: I am currently taking depo testostrone for low testosotrone (I started at 257), I take 1 cc every 2 weeks. I just rec...

Q: Do i have low testosterone im a 22 year old girl i cant orgasm and have low libido and cant be aroused and i have eli...

Q: I am 21 years old and throughout my life I have always had a very high sex drive and no sexual issues. Around 7 month...

Q: Can weed lower sex drive? Im 15 year old Im normally really easily excited, but I've been smoking weed every day mult...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon